My derm recently prescribed me Bactrim for my acne, and I took it for 2 weeks but stopped when I started to develop flu-like symptoms: chills, body aches, pain behind eyes, headache. I had a slight fever, but never over 100F. I don't know if the lack of 100+ fever rules out flu/cold, but I had many of the other symptoms and I know when my body is sick!
At first, I thought maybe my symptoms were b/c of a flu shot I had received on campus last week. But I recently googled side effects for Bactrim, and some people have reported flu-like symptoms from taking Bactrim (although I don't know their dosage. I take it twice a day.)
Or maybe I just picked up something at school? I feel better now, and I want to get back to taking Bactrim (since I'm no longer taking flu/cold medication). But now I'm scared that it was Bactrium that weakened my body.. anybody have any experiences with this issue? TYIA